Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

If i drink ragi with butter milk, will it stop loose motion ?

hi have loose motion planning to drink ragi with butter it affect is it advice to drink ragi
Asked On : Fri, 17 Jun 2011
Answers:  2 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
dear sudha
whenever there is loose motion better go with dark black and strong coffee first and then after any of liquid drink with salt and sugar like ORS will be benefited to you
take lemon water, coconut water, butter milk, curd this are best things
do not take any milk preparations
Answered: Fri, 17 Jun 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello sudha;
welcome to HealthcareMagic
Normally loose motions are because of infection of stomach and intestines so you need to get treated for the infection.As home treatment people do use butter milk so there is no harm in taking it but it is not the treatment of loose motions.For treatment please consult a doctor and get medicines prescribed.
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor